# SDR CALA2025082508090

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,696 hours, 26,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 146N36022
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) 53-5305-1-2060 - TAIL AREA, AFT POTABLE WATER SERVICE DOOR FWD CUTOUT DOORSTOP IS DAMAGED. DOT 23-059. REF: NR 130314. C/W SDR/SFR REPORTING ONLY REPAIRED AFT POTABLE WATER SERVICE DOOR FWD CUTOUT DOOR STOPS PE R EC/RA# 5361-01126 AND VT MAE EA 757-5360-13-A 4068 REV- WITH N O DEVIATIONS
